Jan 10, 2000
I have for the last 6 to 8 months what my doctor says are pustuals, pimples. some days they come up some days they won't. i have been useing emgel and 2.5% hydrocortisone.Is there anything else i could do to prevent these things from comming up? cd4 is 54 and v load 117,00 I have become resitant to viracept so i am in the prscess of changeing to another cocktail.
Response from Dr. Feinberg
Your pustules are probably folliculitis (an infection of the gland at the base of a hair). This can be caused by a bacteria called Staph or by a collection of white blood cells called eosinophils. The only way to know for sure what kind yours are is to have a skin biopsy or culture of the contents. This is valuable because the treatments are different.
follicultius, need more information on it
- What Is A Over The Counter Genital Wart Remover?
- What Do Shingles Look Like When They Are Drying Up?
- What Are Other Names For Toxoplasmosis?
- What Are Long Term Effects For Genital Herpes?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- Is Tea Tree Oil Used For Warts With Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.